RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 665–670 (Mi mz9550)  

The number of solutions of a Waring-type congruence

B. G. Kotsarev

Voronezh State Pedagogical Institute

Abstract: An asymptotic formula is obtained for the number of solutions of a Waring-type congruence in an incomplete system of residues modulo a power of a prime.

Full text: PDF file (604 kB)

English version:
Mathematical Notes, 1970, 7:6, 401–404

Bibliographic databases:

UDC: 511
Received: 09.07.1968

Citation: B. G. Kotsarev, “The number of solutions of a Waring-type congruence”, Mat. Zametki, 7:6 (1970), 665–670; Math. Notes, 7:6 (1970), 401–404

Citation in format AMSBIB
\Bibitem{Kot70}
\by B.~G.~Kotsarev
\paper The number of solutions of a Waring-type congruence
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 665--670
\mathnet{http://mi.mathnet.ru/mz9550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=263764}
\zmath{https://zbmath.org/?q=an:0223.10038}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 401--404
\crossref{https://doi.org/10.1007/BF01093594}


Linking options:
  • http://mi.mathnet.ru/eng/mz9550
  • http://mi.mathnet.ru/eng/mz/v7/i6/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:90
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020